MathSciNet Relay Station
MathSciNet bibliographic data
MR1618347 53C22 (53C20)
Stefanov, Plamen; Uhlmann, Gunther Rigidity for metrics with the same lengths of geodesics. Math. Res. Lett. 5 (1998), no. 1-2, 83–96.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement